# SDR AMTA200400948

- Difficulty date: July 28, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013273
- Part serial: 1554
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SIDEWALL LT AFT LEFT EMERGENCY SLIDE INOPERATIVE.  REMOVED AND REPLACED SIDEWALL LIGHT ASSEMBLY.  OPS CHECK REF 33-21-30.  (M)
